MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE PLEXOLONG NANOLINE KIT; CONTINUOUS PERIPHERAL ANAESTHESIA CONDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE PLEXOLONG NANOLINE KIT; CONTINUOUS PERIPHERAL ANAESTHESIA CONDUCTION KIT
Model Number 521156-31C
Medical Device Problem Codes Fracture (1260); Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter´s narrative: catheter rupture.A 150mm fragment remains with patient.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter´s narrative: catheter rupture.150mm fragment remains with patient.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6).Based on risk management and clinical evaluation this file is considered as closed.(b)(4).

Brand Name
PLEXOLONG NANOLINE KIT
Common Device Name
CONTINUOUS PERIPHERAL ANAESTHESIA CONDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7246915
Report Number9611612-2018-00013
Device Sequence Number13794970
Product Code CAZ
UDI-Device Identifier14048223009793
UDI-Public14048223009793
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K053283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/22/2022
Device Model Number521156-31C
Device Catalogue Number521156-31C
Device Lot Number1207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;